On fixed soft element theorems in se-uniform spaces
Articles > Article · 2016
Authors: Izzettin Demir, Oya ÖZBAKIR, Ismet Yildiz
JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS, Journal Indexed in SCI Expanded, International, 2016, vol 9, pp 1230-1242
Summary
First we introduce a new structure of uniform spaces, called se-uniform spaces, and provide some of their basic properties. Next, we present the notion of a soft E-distance in se-uniform spaces, which is a soft version of E-distance of Aamri and El Moutawakil [M. Aamri, D. El Moutawakil, Acta Math. Acad. Peadegog. Nyhazi., 20 (2004), 83-91]. Then, by using the soft E-distance, we establish some fixed soft element theorems for various mappings on se-uniform spaces, which are the main results of the paper. This is the first kind of such results in this direction. (C)2016 All rights reserved.